| Model Number |
364492 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a lesion in the mid rca.The orsiro was inserted through the y-connector but resistance was felt und it was decided to remove the device.Upon removal it was noticed that the stent has been dislodged from the balloon and stayed inside the y-connector.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the delivery balloon is still well folded and shows no signs of inflation.Stent imprints are visible on the balloon surface, indicating that the stent was initially crimped centered on the balloon.The stent was returned separately and unprotected.The stent is severely deformed over its entire length.The easy catch y connector was not returned for investigation.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.